Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Mathematical Tables—Errata

Journal: Math. Comp. 1 (1944), 194-200
Corrigendum: Math. Comp. 3 (1949), 452.
Corrigendum: Math. Comp. 1 (1944), 308.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    P. Glazenap, Matematicheskie i Astronomicheskie Tablitsy, Leningrad, 1932, p. 214-215.

Additional Information

Article copyright: © Copyright 1944 American Mathematical Society